Title: Conversion of biquadratic rational Bézier surfaces into patches of particular Dupin cyclides: the torus and the double sphere
Authors: Garnier, Lionel
Belbis, Bertrand
Foufou, Sebti
Citation: WSCG '2009: Communication Papers Proceedings: The 17th International Conference in Central Europe on Computer Graphics, Visualization and Computer Vision in co-operation with EUROGRAPHICS: University of West Bohemia, Plzen, Czech Republic, February 2 - 5, 2009, p. 101-108.
Issue Date: 2009
Publisher: Václav Skala - UNION Agency
Document type: konferenční příspěvek
URI: http://wscg.zcu.cz/WSCG2009/Papers_2009/!_WSCG2009_Short_final.zip
ISBN: 978-80-86943-94-7
Keywords: Béziérovy plochy;Dupinovy cyklidy;torus
Keywords in different language: Bézier surfaces;Dupin cyclides;torus
Abstract: Toruses and double spheres are particular cases of Dupin cyclides. In this paper, we study the conversion of rational biquadratic B´ezier surfaces into Dupin cyclide patches. We give the conditions that the B´ezier surface should satisfy to be convertible, and present a new conversion algorithm to construct the torus or double sphere patch corresponding to a given Bézier surface, some conversion examples are illustrated and commented.
Rights: © Václav Skala - UNION Agency
Appears in Collections:WSCG '2009: Communication Papers Proceedings

Files in This Item:
File Description SizeFormat 
Garnier.pdfPlný text940,71 kBAdobe PDFView/Open

Please use this identifier to cite or link to this item: http://hdl.handle.net/11025/11089

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.